# SDR C2XA07CL028

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 11,868 hours, 9,267 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203496
- Condition: Faulty
- Location: Lavatory
- Part time: 11,868 hours, 9,267 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LAV SMOKE MESSAGE WAS ON THE ECIAS.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
